Review: could Biotin cause Rash (Rashes)?
Summary: Rash is found among people who take Biotin, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Vitamin d, and have High blood cholesterol.
We study 1,409 people who have side effects while taking Biotin from FDA and social media. Among them, 88 have Rash. Find out below who they are, when they have Rash and more.
You are not alone: join a mobile support group for people who take Biotin and have Rash >>>
Biotin has active ingredients of biotin. It is often used in hair loss. (latest outcomes from Biotin 1,660 users)
Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression.(latest reports from Rash 150,227 patients)
On Dec, 16, 2014: 1,409 people reported to have side effects when taking Biotin. Among them, 88 people (6.25%) have Rash.
Time on Biotin when people have Rash * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Age of people who have Rash when taking Biotin * :
Severity of Rash when taking Biotin ** :
|least||moderate||severe||most severe |
How people recovered from Rash ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Blood cholesterol increased (11 people, 12.50%)
- Diabetes mellitus (10 people, 11.36%)
- Anaemia (10 people, 11.36%)
- Prophylaxis (9 people, 10.23%)
- Rheumatoid arthritis (9 people, 10.23%)
Top co-used drugs for these people * :
- Vitamin d (32 people, 36.36%)
- Calcium (24 people, 27.27%)
- Multi-vitamin (22 people, 25.00%)
- Nexium (21 people, 23.86%)
- Magnesium (21 people, 23.86%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Rash while taking Biotin?
You are not alone! Join a mobile support group:
- support group for people who take Biotin and have Rash
- support group for people who take Biotin
- support group for people who have Rash
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can biotin 5000mg cause a mass on your breast
I started taken the biotin 5000mg 2 days ago and now I have a lump on my left breast
- Biotin and heart races? connection?
About 2 weeks ago I started on 3mg of Biotin a day. After about 4 days my heart started racing for period. It was uncomfortable and distracting. It's been nearly 2 weeks now and it's settled some but in the evening it comes back. Occassionaly during the day. Maybe at night I just notice it more but I don't think I notice it during the day, possible a little but at night it escalates. Is it possible that Biotin can cause damage. Why hasn't it gone away after near 2 weeks? I had no racing before starting Biotin. I've had a regularly scheduled checked about 4 days after stopping taking the Biotin. I didn't mention anything to the doc but he noticed nothing about my heartbeat or deep breathing. It's distracts and I wish it would subside! Any clues here? Thanks, jack
- Can biotin cause prolonged heart racing?
I started taking 3mg of biotin a day for about 3 or 4 days. I noticed my heart racing which was unusual for me. None before starting biotin. I've stopped over a week ago, going on 2 weeks and my heart still races. More at night or maybe I notice it more at night. No, I would notice it during the day. But when I sit down to relax at night it begins to flip and flop. Why is this persisting after near 2 weeks of stopping. By the way, I had a regular checkup about 4 or 5 days after stopping and the physician didn't say anything about what he heard in my heart and deep breathing. I have no pain but the palpitations are distracting and somewhat worrisome. Is there any cases of biotin doing damage to the heart?
- Did diarrhea eventually stop after stopping the biotin and if so, how long after?
I have colitis and recently had a flare up! Due to prednisone I lost a lot of my hair. I started to take biotin, I started with one pill a day and has no diarrhea until I started taking 3 pills a day! I'm also on remicade infusions every 2 months!
- How long does redness last after picato?
After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.
Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
More questions for: Biotin, Rash
You may be interested at these reviews (Write a review):
- Rash from eating kale
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
- Buspirone and biotin
I took only 1 10,000Mcg biotin capsule and 1 buspirone (sorry to not have dosage) at roughly the sAme time (aprx 2pm).later that night, I felt severe anxiety and a giant ” knot” in my chest causing difficulty breathing. Few hours passed then I began to feel a sharp throbbing pain in left side and lower abdomen almost coming in waves leading up to violent vomiting. Never again.
- Skin rash in diclofenac potassium
After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.
More reviews for: Biotin, Rash
Comments from related drug studies (Check your drugs):
- not itchy. appears on stomach, sides, back, chest & hips. noticed after a painful bowel movement due to anal fissure. also ate random selection of food at buffer a couple hours prior. very light red. ability to "write on skin" (noticed when itching occured). not sure if itching was due to anxiety of ...
- *I have noticed breakage of hair.Trying to use coconut and olive oil for hair.Not used on scalp.
*I first noticed thinning after using selenium face wash.I was told I could use it on my scalp. But I looked online and saw that it could cause hairloss. I quit using it after a few tries on my face ...
- had a procedure to melt and remove fat from abdomen ... used versed IV as anaesthesia, wasn't very effective, had a lot of pain and memory of procedure. Rash developed on my face around mouth, nose, and eyes ... getting worse over past 18 months.
- I have what seems like a very moderate to severe reaction to the antibiotic Avelox. My doctor said the reaction is called "Red Man Syndrome". All I know is my skin turns red, is tender to the touch and my heart races. It was a very scary reaction.
- Have had continued hair loss for the last 5 years. It started slowly in the front of scalp but am now losing hair all over my head. Am wondering if it is the Clonidine causing this problem. Am taking Clonidine for Menopausal Hot Flashes.
More related studies for: Biotin, Rash
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.